# SDR UIEA200300002

- Difficulty date: January 22, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,946 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIA, FOUND RT WING LE BEAM WEB CRACKED AT OLES 1200.  CRACK REMOVED BY CUTTING THE WEB AT OLES 1190 AND DISCARDING THE INBOARD SECTION FROM OLES 1190 TO 1200.  PERFORMED HFEC INSPECTION OF CUT EDGE TO ENSURE CRACK FREE CONDITION.  NO ADDITIONAL CRACKING FOUND.  FABRICATED REPLACEMENT WEB AND REINFORCING DOUBLERS.  INSTALLED REPLACEMENT PARTS WITH REVETS PER SRM 57-20-03 FIG 7.  (M)
